# SDR Z2KR2011FA0000761

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: General aviation
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400179402
- Condition: Shorted
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR STATION HAS RECEIVED A LIMITED NUMBER OF COMPLAINTS OF 400-1794-02 BREWERS CAUSING ELECTRICAL SHOCK TO F/A.  IN-HOUSE GROUND TESTING OF THE POWERED BREWER SITTING ON A METAL SURFACE, WITH A STEADY STREAM OF WATER DIRECTLY ONTO THE POWER SWITCH INDICATED THAT THE WET COFFEE BREWER SWITCH CAN CAUSE ELECTRICAL SHOCK TO THE OPERATOR.  IF THE BREWER IS OPERATED IAW STANDARD OPERATING PROCEDURES, THERE ARE NO HAZARDS.
